# SDR SIMA20140617003

- Difficulty date: June 17, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 32,441 hours, 29,215 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Overtemp
- Location: Nr 2
- Stage of operation: UK
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: B

## Discrepancy

BATTERY 2 OVTMP ACCOMPANIED BY ELEC BURNING ODOR.  R & R NR 1 & 2 MAIN BATTERIES IAW AMM 24-36-00.  OPERATIONS CHECK OF BATTERIES COMPLIED WITH NORMALLY IAW AMM 24-36-00.  NO EVIDENCE OF BURNING ELEC ODOR NOTED.  PERFORMED AIR CONDITIONING SYS PURGE IAW AMM TASK 21-20-00-100-805A.  PERFORMED ENG RUNS & OPERATED ALL GENERATORS NO EVIDENCE OF ELEC BURNING ODOR.  INSPECTED FLIGHT DECK INSTRUMENT LIGHTING & PAX CABIN LIGHTING SYS FOR ANOMALIES.  NO DEFECTS OR BURNING ELEC ODOR NOTED.  PN AML 3591977-1 SN 32248-0012.
